# SDR 4533301062008

- Difficulty date: January 6, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N438FX
- Make and model: Lear 45LEAR
- Aircraft serial: 333
- Aircraft time: 309 hours, 218 cycles
- Engine: Garrtt TFE7312
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Clamp
- Condition: Loose
- Location: Hp Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RT BLEED OVERHEAT AMBER CAS MESSAGE POSTED.  CREW DECLARED AN IFE AND LANDED.  MX FOUND LOOSE CLAMPS ON THE LT HP BLEED VALVE AND LT LP DUCT PERRY SEALS. SEALS WERE REPLACED, CLAMPS RETORQUED AND LEAK CHECKS PERFORMED. NO DEFECTS NOTED
